# SDR MZZA98153

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canned
- Location: Bs 1233/1253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING FOUND ON AFT AIRSTAIR RT TORQUE BOX INBOARD WEB.  RT SIDE BETWEEN BS 1233 AND BS 1253.  RT SIDE BETWEEN BS 1282 AND BS 1313.  THE AFT AIRSTAIR RT TORQUE BOX INBOARD WEB OIL CANNING AREAS AND REINFORCEMENT STIFFENER ANGLES WERE INSTALLED PER B727 SRM 51-40-2.  REF:  OPERATOR CONTROL NR 98ZZZX____. (X)
